# SDR CA131118021

- Difficulty date: November 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 50,018 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 574205A
- Condition: Failed
- Location: Mlg
- Part time: 41,305 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN)   LANDING GEAR DID NOT EXTEND , PERFORMED ALTERNATE SELECTION , GEAR HANDLE LIGHTS ILLUMINATED AND HAD THREE RED. LANDING GEAR SELECTOR VALVE REPLACED IAW AMM 32-30-41.  GEAR SWINGS CARRIED OUT, LEAK AND FUNCTION CHECKED SERVICEABLE.
